Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 1, Pages 57–78 (Mi izv3018)  

This article is cited in 5 scientific papers (total in 5 papers)

On the representation of an even number as the sum of a single prime and single almost-prime number

A. A. Rényi


Full text: PDF file (1870 kB)

Bibliographic databases:
Received: 31.03.1947

Citation: A. A. Rényi, “On the representation of an even number as the sum of a single prime and single almost-prime number”, Izv. Akad. Nauk SSSR Ser. Mat., 12:1 (1948), 57–78

Citation in format AMSBIB
\Bibitem{Ren48}
\by A.~A.~R\'enyi
\paper On the representation of an even number as the sum of a single prime and single almost-prime number
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 1
\pages 57--78
\mathnet{http://mi.mathnet.ru/izv3018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=23863}
\zmath{https://zbmath.org/?q=an:0038.18601}


Linking options:
  • http://mi.mathnet.ru/eng/izv3018
  • http://mi.mathnet.ru/eng/izv/v12/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Barban, “The “large sieve” method and its applications in the theory of numbers”, Russian Math. Surveys, 21:1 (1966), 49–103  mathnet  crossref  mathscinet  zmath
    2. A. A. Buchstab, “A combinatorial strengthening of the Eratosthenes' sieve method”, Russian Math. Surveys, 22:3 (1967), 205–233  mathnet  crossref  mathscinet  zmath
    3. A. F. Lavrik, “A survey of Linnik's large sieve and the density theory of zeros of $L$-functions”, Russian Math. Surveys, 35:2 (1980), 63–76  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. V. Levin, N. M. Timofeev, “Mean distribution of arithmetic functions over progressions (theorems of Vinogradov–Bombieri type)”, Math. USSR-Sb., 53:2 (1986), 563–580  mathnet  crossref  mathscinet  zmath
    5. Z. Kh. Rakhmonov, “A theorem on the mean value of Chebishev functions”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 555–569  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1077
    Full text:418
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021